# SDR USAA20100518SB074

- Difficulty date: May 14, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE REPORTED THE AFT RIGHT-HAND EXTERIOR EMERGENCY ESCAPE SLIDE LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE CHARGER ASSEMBLY, INCLUDING THE BATTERY PACK, IN THE AFT RIGHT-HAND SIDE. OPERATIONAL CHECK GOOD.
